# SDR 2005FA0000902

- Difficulty date: June 14, 2005
- Submitted: June 29, 2005
- Operation: General aviation
- Aircraft: N101G
- Make and model: Cessna 310R
- Aircraft serial: 310R0017
- Engine: Cont IO520*
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Lt Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE LT OB BLADDER HAD A SMALL SEEPING LEAK AND WAS IGNITED CAUSING AN EXPLOSION.  THE SOURCE OF IGNITION  IS UNKNOWN, BUT THE SECOND SENDING UNIT IS SUSPECTED.
